# SDR DL738081714

- Difficulty date: December 11, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 24,949 hours, 9,859 cycles
- Engine time: 24,997 hours, 9,877 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 10083
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 ENG BLEED TRIP OFF LIGHT CAME ON AFTER T/O.  RESET, NO   HELP.  FOUND HI STAGE REG CONTROLING HI STAGE VLV TO STAY OPEN, SLIGHTLY CAUSING PRSOV TO TRIP.  PERFORMED PNEU SYS HEALTH CHECK EA 12-467086-12 REV B FOUND  HS REG BAD NOT SHUTTING OFF.  HIGH STAGE SYS REPLACED HS REG.  ALSO FOUND PRSOV REG WIRE SHORTING TO BASE, REPLACED PRS REG HIGH STAGE SYS AND PRSOV NOW TEST GOOD.
